MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely increased architect free t4 result for multiple patients on architect i2000sr, serial number (b)(6).The results were not reported out.The samples were repeated on other architect i2000srs, serial numbers (b)(6), with lower results.The following data was provided: sid (b)(6) initial result from (b)(6) = 1.64 repeat result from (b)(6) = 1.42 difference of 15.49%.Sid (b)(6) initial result from (b)(6) = 1.51 repeat result from (b)(6) = 1.34 difference of 12.69%.Sid (b)(6) initial result from (b)(6) = 1.62 repeat result from (b)(6) = 1.47 difference of 10.20%.Sid (b)(6) initial result from (b)(6) = 1.72 repeat result from (b)(6) = 1.47 difference of 17.01%.Sid (b)(6) initial result from (b)(6) = 1.65 repeat result from (b)(6) = 1.30 difference of 26.92%.Sid (b)(6) initial result from (b)(6) = 1.57 repeat result from (b)(6) = 1.36 difference of 15.44%.Sid (b)(6) initial result from (b)(6) = 1.60 repeat result from (b)(6) = 1.44 difference of 11.11%.Sid (b)(6) initial result from (b)(6) = 1.51 repeat result from (b)(6) = 1.25 difference of 20.80%.Sid (b)(6) initial result from (b)(6) = 1.63 repeat result from (b)(6) = 1.36 difference of 19.85%.Sid (b)(6) initial result from (b)(6) = 1.55 repeat result from (b)(6) = 1.32 difference of 17.42%.Sid (b)(6) initial result from (b)(6) = 1.53 repeat result from (b)(6) = 1.37 difference of 11.68%.Sid (b)(6) initial result from (b)(6) = 1.52 repeat result from (b)(6) = 1.32 difference of 15.15%.Sid (b)(6) initial result from (b)(6) = 1.81 repeat result from (b)(6) = 1.46 difference of 23.97%.Sid (b)(6) initial result from (b)(6) = 1.64 repeat result from (b)(6) = 1.34 difference of 22.39%.Sid (b)(6) initial result from (b)(6) = 1.53 repeat result from (b)(6) = 1.29 difference of 18.60%.Sid (b)(6) initial result from (b)(6) = 1.65 repeat result from (b)(6) = 1.41 difference of 17.02%.Sid (b)(6) initial result from (b)(6) = 1.61 repeat result from (b)(6) = 1.23 difference of 30.89%.Sid (b)(6) initial result from (b)(6) = 1.65 repeat result from (b)(6) = 1.46 difference of 13.01%.Sid (b)(6) initial result from (b)(6) = 1.51 repeat result from (b)(6) = 1.34 difference of 12.69%.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier: sid (b)(6).
 
Event or Problem Description
The customer observed a falsely increased architect free t4 result for multiple patients on architect i2000sr, serial number (b)(6).The results were not reported out.The samples were repeated on other architect i2000srs, serial numbers (b)(6), with lower results.The following data was provided: sid (b)(6) initial result from (b)(6) = 1.64 repeat result from (b)(6) = 1.42 difference of 15.49%.Sid (b)(6) initial result from (b)(6) = 1.51 repeat result from (b)(6) = 1.34 difference of 12.69%.Sid (b)(6) initial result from (b)(6) = 1.62 repeat result from (b)(6) = 1.47 difference of 10.20%.Sid (b)(6) initial result from (b)(6) = 1.72 repeat result from (b)(6) = 1.47 difference of 17.01%.Sid (b)(6) initial result from (b)(6) = 1.65 repeat result from (b)(6) = 1.30 difference of 26.92%.Sid (b)(6) initial result from (b)(6) = 1.57 repeat result from (b)(6) = 1.36 difference of 15.44%.Sid (b)(6) initial result from (b)(6) = 1.60 repeat result from (b)(6) = 1.44 difference of 11.11%.Sid (b)(6) initial result from (b)(6) = 1.51 repeat result from (b)(6) = 1.25 difference of 20.80%.Sid (b)(6) initial result from (b)(6) = 1.63 repeat result from (b)(6) = 1.36 difference of 19.85%.Sid (b)(6) initial result from (b)(6) = 1.55 repeat result from (b)(6) = 1.32 difference of 17.42%.Sid (b)(6) initial result from (b)(6) = 1.53 repeat result from (b)(6) = 1.37 difference of 11.68%.Sid (b)(6) initial result from (b)(6) = 1.52 repeat result from (b)(6) = 1.32 difference of 15.15%.Sid (b)(6) initial result from (b)(6) = 1.81 repeat result from (b)(6) = 1.46 difference of 23.97%.Sid (b)(6) initial result from (b)(6) = 1.64 repeat result from (b)(6) = 1.34 difference of 22.39%.Sid (b)(6) initial result from (b)(6) = 1.53 repeat result from (b)(6) = 1.29 difference of 18.60%.Sid (b)(6) initial result from (b)(6) = 1.65 repeat result from (b)(6) = 1.41 difference of 17.02%.Sid (b)(6) initial result from (b)(6) = 1.61 repeat result from (b)(6) = 1.23 difference of 30.89%.Sid (b)(6) initial result from (b)(6) = 1.65 repeat result from (b)(6) = 1.46 difference of 13.01%.Sid (b)(6) initial result from (b)(6) = 1.51 repeat result from (b)(6) = 1.34 difference of 12.69% there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing of a retained reagent kit.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.The ticket search by lot indicates that the reagent lot shows elevated complaint activity.A review of tracking and trending did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with the complaint lot.Retained analysis of architect free t4 reagent lot 50481ud00.Testing met acceptance criteria and the product is performing as expected.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency with the architect free t4 reagent kit, lot number 50481ud00, was identified.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18702908
Report Number3005094123-2024-00060
Device Sequence Number20660338
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public00380740119805
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2024
Device Catalogue Number07K65-34
Device Lot Number50481UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6) ; ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown